MathSciNet Relay Station
MathSciNet bibliographic data
MR2856823 93E11
Shi, Peng; Liu, Ming Discussion on: "On the filtering problem for continuous-time Markov jump linear systems with no observation of the Markov chain'' [MR2856822]. Eur. J. Control 17 (2011), no. 4, 355–356. ISBN: 978-2-7462-3854-1
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement